Follow
Bryan Shader
Bryan Shader
Verified email at uwyo.edu
Title
Cited by
Cited by
Year
Matrices of sign-solvable linear systems
RA Brualdi, BL Shader
Cambridge University Press, 1995
3861995
Zero forcing parameters and minimum rank problems
F Barioli, W Barrett, SM Fallat, HT Hall, L Hogben, B Shader, ...
Linear Algebra and its Applications 433 (2), 401-411, 2010
2312010
Parameters Related to Tree‐Width, Zero Forcing, and Maximum Nullity of a Graph
F Barioli, W Barrett, SM Fallat, HT Hall, L Hogben, B Shader, ...
Journal of Graph Theory 72 (2), 146-177, 2013
1402013
Characteristic vertices of weighted trees via Perron values
S Kirkland, M Neumann, BL Shader
Linear and multilinear algebra 40 (4), 311-325, 1996
1141996
Exponents of nonnegative matrix pairs
BL Shader, S Suwilo
Linear algebra and its applications 363, 275-293, 2003
1112003
Skew spectra of oriented graphs
B Shader, W So
the electronic journal of combinatorics, N32-N32, 2009
832009
On graphs with equal algebraic and vertex connectivity
SJ Kirkland, JJ Molitierno, M Neumann, BL Shader
Linear algebra and its applications 341 (1-3), 45-56, 2002
802002
An upper bound for the minimum rank of a graph
A Berman, S Friedland, L Hogben, UG Rothblum, B Shader
Linear Algebra and its Applications 429 (7), 1629-1638, 2008
742008
Distances in weighted trees and group inverse of Laplacian matrices
SJ Kirkland, M Neumann, BL Shader
SIAM Journal on Matrix Analysis and Applications 18 (4), 827-841, 1997
741997
On Sign-Nonsingular Matrices and the Conversion of the Permanent into the Determinant.
RA Brualdi, BL Shader
Applied Geometry and Discrete Mathematics, 117-134, 1990
671990
On the minimum rank of not necessarily symmetric matrices: a preliminary study
F Barioli, SM Fallat, HT Hall, D Hershkowitz, L Hogben, H Van der Holst, ...
Electronic Journal of Linear Algebra 18, 126-145, 2009
652009
Generalizations of the Strong Arnold Property and the minimum number of distinct eigenvalues of a graph
W Barrett, S Fallat, HT Hall, L Hogben, JCH Lin, BL Shader
arXiv preprint arXiv:1511.06705, 2015
542015
On determining minimal spectrally arbitrary patterns
MS Cavers, IJ Kim, BL Shader, KNV Meulen
arXiv preprint math/0508207, 2005
542005
Applications of Paz's inequality to perturbation bounds for Markov chains
SJ Kirkland, M Neumann, BL Shader
Linear Algebra and its Applications 268, 183-196, 1998
481998
Construction of matrices with a given graph and prescribed interlaced spectral data
KH Monfared, BL Shader
Linear Algebra and its Applications 438 (11), 4348-4358, 2013
432013
Biclique decompositions and Hermitian rank
DA Gregory, VL Watts, BL Shader
Linear Algebra and its Applications 292 (1-3), 267-280, 1999
401999
Multicolored forests in bipartite decompositions of graphs
N Alon, RA Brualdi, BL Shader
Journal of Combinatorial Theory, Series B 53 (1), 143-148, 1991
381991
Spectrally arbitrary patterns: Reducibility and the 2n conjecture for n= 5
LM DeAlba, IR Hentzel, L Hogben, J McDonald, R Mikkelson, ...
Linear Algebra and its Applications 423 (2-3), 262-276, 2007
372007
The inverse eigenvalue problem of a graph: Multiplicities and minors
W Barrett, S Butler, SM Fallat, HT Hall, L Hogben, JCH Lin, BL Shader, ...
Journal of Combinatorial Theory, Series B 142, 276-306, 2020
362020
Combinatorial orthogonality
LRB Beasley, RA Brualdi, BL Shader
Combinatorial and graph-theoretical problems in linear algebra, 207-218, 1993
351993
The system can't perform the operation now. Try again later.
Articles 1–20